# SDR SWAA2024112149703

- Difficulty date: October 16, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL SUPPORT LOCATED ON BS727 AND RBL6 BULKHEAD AREA AT AFT CARGO COMPARTMENT 2024-645519<[01] REPLACED SUPPORT CHANNEL LOCATED ON BS727 AND RBL6 BULKHEAD AREA AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND DWG-144A9401 SHEET 4 REV: C.;[02] CERTIFIED WORK PERFORMED.
